Diablo 3 setup stuck at updating setup files and zac efron still dating
installers start running today (even though you can install the game, you can't play until midnight PST), a host of issues have cropped up.Most of these can be solved by commonsense troubleshooting techniques, but some others are a bit more .Waking up to the sounds of trash collection vehicles, some annoyingly loud birds, and my italian neighbors as they argued about pizza (my assumption, i don’t know italian, but i heard pizza ), I attempted to install once again with little hope.Leaving the installer to fate, I went to take my regulatory morning poop.Upon return i had pleasantly discovered that the installer was at 6%, and is still rising. If not, tell them to smoke some pot, sleep, poop, and the problem should be solved. I have not changed any options, nor has anything been updated. Although the issue was never resolved, I will take this victory and cherish it. To resolve this issue, log into and re-run the downloader.
Allowing users to download early was a great idea, reduce server traffic and make installation quicker, very nice right? Here are a few problems and solutions we have for you if your D3 is having issues installing. Fix #2 Right click on the Diablo 3 setup file you downloaded via the Blizzard Downloader Select Properties Choose Windows XP (Service Pack 3) (Note: Does not work on Vista.) Right Click the Icon, Run as Administrator. Delete your C:\Program Data\Blizzard Entertainment\Cache folder. Run the Downloader again, as administrator, and see if it gets past the “Updating Setup Files” window. Fix #4 This one worked for me: try and find the agent application in the folder (for example C:\Documents and Settings\All Users\Application Data\battle.net\Agent). Here is a transcript of the email from blizzard regarding my issues after attempting all fixes provided from a 3 hour long phone conversation with tech support.
We'll keep this post updated throughout the next couple of days with the latest problems and info on how to fix them.